# SDR DHL2002721500

- Difficulty date: August 5, 2002
- Submitted: August 11, 2002
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, DISCREPANCY AS FOLLOWS, CRACK IN FLOOR SUPPORT UNDER (FWD) COCKPIT ENTRY FLOOR BETWEEN DOOR AND MANUAL EXTENSION PANELS.  REMOVED CRACK FLOOR SUPPORT FROM COCKPIT FLOOR BETWEEN ENTRY DOOR AND MANUAL EXT PANELS IAW B-727 SRM 51-30-2.  FABRICATED NEW FLOOR SUPPORT IAW B-727 SRM 53-10-2 AND 53-40-3.  INSTALLED NEW FLOOR SUPPORT IAW B-727 SRM 51-30-2.
